# SDR IPXA2014102784713

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B386771
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 2000-2100, LBL 98.58-115.140 DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW EO 747-5320-55567-A .
